Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had a stroke. Having pains, burning, tingling in body. Reason?

My husband had a stroke 2 1/2 years ago. He was able to get thru p.t. fine but about three months later, has been in major pain. Burning, tingling on the right side of his body but mainly his arm and side. He s been to the Mayo Clinic, has seen a couple of pain specialists who mainly give him meds that haven t worked (in fact he saw his doctor yesterday who said that he will give him one more med and then apparently if this doesn t work, will probably release him because he has no more med options). He s tried accupuncture (granted only twice and said it wasn t doing any good), has had massage thereapy. Any ideas?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

How do you do?

I would suggest going to see another doctor in emergency to determine what is going on with the persistent numbness.

I don't agree with putting him on several different drugs.

Some tests need to be performed. Under no circumstances should he have to live with numbness.

I hope this helps.

If you require a better understanding please see the premium service and talk to a specific specialist.

I wish you well.

Answered: Mon, 18 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor